# SDR DL777070121

- Difficulty date: February 11, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 31,514 hours, 5,050 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Electronic Unit
- Part number: 285W00294
- Part serial: D24613
- Condition: Inoperative
- Location: 3r Door O/H
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORK LIGHTS INOPERATIVE AT 3L/3R.  OEU M23406 AT 3R DOOR FAILED ON CABIN ALL TEST.  FOUND OEU SHOWS EVIDENCE OF BURN MARK.  REMOVED AND REPLACED OEU.  COULD NOT COMPLETE SOFTWARE UPLOAD.  FWD OEU SOFTWARE LOAD TOMCO AND PLAC PER MEL 25-20-01I.  LOADED CONFIG AND DATABASE SOFTWARE TO OEU LIGHTS OP NORMAL MCO AND PLACARD REMOVED.
